• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6825
School of Physics
  Title:   Coupled System of Scalar Fields: Stability and Quantization of Soliton-Like Solutions
  Author(s): 
1.  N. Riazi
2.  M.M. Golshan
3.  K. Mansouri
  Status:   Published
  Journal: Int. J. Theor. Phys., Group Theory and Nonlinear Optics
  No.:  107
  Vol.:  7
  Year:  2001
  Pages:   91-102
  Supported by:  IPM
  Abstract:
We introduce a coupled system of two scalar fields which possess stable, soliton-like solutions in 1+1 dimensions. A few exact static solutions of this system are derived, and their stability is studied, using the method developed by Bazeia et al. Quantization of these solutions is also discussed briefly.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right